Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Godex

Answered by
Dr.
Dr. Amit Jain

Gastroenterologist

Practicing since :2000

Answered : 1524 Questions

default
Posted on Fri, 23 Oct 2015 in Digestion and Bowels
Question: Hi Doc. I just got prescribed with Godex DX Capsules in the phillipines by a Gastroentorololist. becasue of my high Alpha-Pretoprotein results. Normal range is 0.0 - 9.0 but my reading was 48729.00. Jus wondering if this is correct diagnosis?

She recommended that I see an oncologist because the CT scan and the MRI that I took is not revealing and abnormal growth in my liver to signal cancer or serious cerrisis of the liver. Should I be concern a bout liver cancer or Severe cerissis based on my Alpha-petroprotein results?
doctor
Answered by Dr. Amit Jain 3 hours later
Brief Answer:
Visit an Oncologist

Detailed Answer:
Hello! Thanks for putting your query in HCM. I am Dr.Amit Jain (DM, Gastroenterologist).Alpha feto protein is a tumour marker and it is raised in many other tumours apart from liver cancer. Also like any elevated tumor marker, elevated AFP by itself is not diagnostic, only suggestive.Increased serum levels in adults are also seen in acute hepatitis, colitis and ataxia telangiectasia. Increased serum levels of alpha-fetoprotein are sometimes found in Citrullinemia and Argininosuccinate synthetase deficiency. Means although it is tumour marker it may be increased in some noncancerous disease also. So I will suggest you to visit an Oncologist to evaluate for any cancer or non cancerous cause. Since Liver is normal in both CT and MRI Scan there may be some other cause for it. I hope I have answered your query. If you have any further query I will be happy to answer that too. Wish you a good health
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Amit Jain 11 hours later
Thank you Dr. XXXXXXX Will schedule to meet an Oncologist on my next trip to Manila. How about the prescription of Godex DX Capsules? She's making me take this tablet three times a day. I am a type 2 diabetic and it seems that this medicine has been compounding the increase sugar level since I started using it. Is this normal side effect? Also, my Dr. gave me this medicine and she's aware that I was a heavy alcohol drinker before, however she never told me that I should stop drinking immediately, or drink in moderation as I am doing before I met her. Should I completely stopped drinking alcohol as precaution for any side effects?

I only bought a limited amount Godex DX because I was paying cash for it in the phillipine, they do not honor my insurance there, and was hoping to get it here on the islands under my insurance coverage. Unfortunately they do not sell this type of medicine at the pharmacies here and was advise by the clinic to take Milkthistle in its place. Is this ok? Also,
doctor
Answered by Dr. Amit Jain 4 hours later
Brief Answer:
Cap Godex and milk thistle both are good for liver

Detailed Answer:
Welcome back.Sorry for delay. Cap Godex is vitamin supplements which is said to be good for liver. I don't think there is any relation between the elevated sugar level and intake of capsule Godex. Yes you should stop drinking because it may be causing hepatitis and is harmful for liver. Milk thistle is also herbal medicine used for liver disease and found to be useful for that. I hope I have answered your query. Wish you a good health
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Lab Tests ,  
Medical Topics ,  

Recent questions on  Acute hepatitis

doctor1 MD

I am XXXXXXX 28 Years old and would like to describe the events to you. Please share you expertise as I am very worried. On night 15 XXXXXXX 17 - I had my first ever sex encounter and protected sex with CSW for a less half a minute (Just an...

doctor1 MD

besides abstaining from alcohol wich I am is there there any treatment for begining stage liver failure I was told by va my liver enzyme was 1300 indicating liver failure

doctor1 MD

I had an hiv test conducted 80 days following a possible exposure. The test cameback negative. Are the results conclusive? It is now 10 months later, and I have a rash on my back. Is it possible I could be hiv positive?

doctor1 MD

11 years ago I was diagnosed with acute hepatitis b. I haven t seen a doctor since due to losing my health insurance. I m suffering severe symptoms, yellowing of the skin and eyes, severe fatigue, abdominal pain, ect... I m unable to hold a job because of my symptoms. I need medical treatment immediately but I have VERY limited funds. So my question is.. what are the proper steps for getting the treatment I so desperately need with limited funds? I m 34 years old

doctor1 MD

hi! I am 45 years old. My GOT- 40 (reference range is 30 U/L) GPT - 18 (ref. range is 30 U/L) GTP- 33(ref. range is 50 U/L . My live-in partner was rescently diagnosed to have an acute hepatitis b possibly taken from sex according to the doctor. He had no one but me. Was it possible that I was the carrier of the disease?

doctor1 MD

hi my husband had no thing before in his liver and HCV was -ve just last year. He has some digestion problems and he did parium meal. They discover fatty liver , elevated liver enzymes , low plasma level and HCV +ve. Yesterday he experienced tarry stool with blood clots. I want to ask is acute hepatitis can cause melena ?? we are shocked and can t know what to do.

doctor1 MD

hi i hve fever 100 since five days weakness had an initial episode of diarrhoea, my ggt and sgpt is raised, sgpt is 400, there is leukopenia,plt 0000, hb 14, typhidot negative. also have anorexia and nausea and vomiting.what m i suffering from likely?